Blog Comments

  1. maryjane's Avatar
    A l m o s t there! Here's hoping for good results on the rest of your labs, too, Sweet.

    Hope you at least got nap in today!
  2. SweetC's Avatar
    Good morning, ladies. Been up since 2:00 a.m. I guess the dex has kicked in. All regular labs were great yesterday. Won't have the myeloma labs back for a couple of days. Probably won't get anything done outside today. Roofers left after dark last night. Gutters and yard light still to do. Big dumpster on my driveway.

    I am schedule for 3 more infusions/injections. Fingers crossed and again thanks for your support. Love you guys.
  3. maryjane's Avatar
    Hang in there, Sweet! During my fiasco last year and earlier this year, I lost a lot of hair, with some actual baldish patches. I was able to camouflage it for the most part, but there was no denying it was going on. If it doesn't all fall out at once (sounds like that's the case with you), loss/regrowth can be happening simultaneously and in time will even out and then fully grow in/back. On the advice of my dermatologist, I talked to my hairdresser, she was very knowledgeable about it....basically be very gentle with your hair and take extra good care of your scalp to keep is as healthy as possible and encourage regrowth. The Nioxin line of haircare products are great (not absolutely necessary, but they help a lot). She would NOT let me use any chemicals on my hair - and I usually get my hair highlighted a couple times a year. I'm not sure which bothered me more, the thinness as it fell out/grew back in, or not being able to get it highlighted! Lol, yeah we women have some tough decisions to make when it comes to our hair .
  4. SweetC's Avatar
    Just a small update - every time I brush my hair more comes out. I'm not too worried. There always a fix for that.
  5. Patriot's Avatar
    So good to read about those results, sweet. I hope the side effects are easing. Always in my prayers.
  6. SweetC's Avatar
    Thanks, Maryjane, ~tj~, and copperdog.
  7. Copperdog's Avatar
    Great news, Sweet.
    Praying your side effects are limited.
  8. ~tj~'s Avatar
    Way to go Sweet!! You're winning the fight!!
  9. maryjane's Avatar
    Wow, that is great news, love to see this!
  10. SweetC's Avatar
    Just got results for light chains. Ratio is at objective = 1.57. Standard (objective) is 0.26 - 1.65. YEAH!
  11. maryjane's Avatar
    ((Hugs)) back, Sweet! I think B9 is the same thing as folic acid, but your dr. will clarify. I'm glad to see you're already on a supplemental dosage. You are wise to be so aware of changes and to let your doctor know what you're experiencing, even if it's something that's generally anticipated. Every situation is unique and the more the dr. is kept informed, the better he/she can treat.

    You don't have much longer to go!
  12. SweetC's Avatar
    Good morning, Maryjane. I take 1200 mg of folic acid per day/recommended by previous oncologist. With regard to B9 = I don't take that specifically, but do take a multi-vitamin every day so I'll check and see if B9 is in that vitamin. If not, I'll ask the doctor. This is certainly an ever changing situation. (Sores on my tongue yesterday, but I have acyclovir ? for that. They are almost gone this morning.). Thanks for listening to me. Hugs.
  13. maryjane's Avatar
    Sweet, has your dr. talked to you about folates/folic acid = vitamin B9? It is essential for hair growth/regrowth and often people undergoing chemo and/or taking immunosuppressants become deficient. A blood blood test can be done to determine your folate levels (usually done in conjunction with a B12 test). Make sure you ask your doctor, though, before taking anything OTC as there are a few chemo drugs where supplemental folic acid is not recommended.

    Re: moon face from steroids, it's been my experience that the whole face is affected, but I think you should ask your dr. about that as well just so you know.

  14. SweetC's Avatar
    I am not vain, but have noticed my hair is coming out - not in clumps, but more than usual when I brush each morning. Also, have heard steroids can cause swelling, etc. I noticed last night the right side of my face looks swollen and larger than the left side. I still feel blessed that I have not had major issues that many have experienced.
  15. SweetC's Avatar
    Good morning. Yesterday was dex and Velcade day, and I'm in my second week of Revlamid. I have had people ask me if the dex keeps me awake. Well, I'm not sure, but I woke up at 2:00 a.m. and watched two episodes of Rosemary and Thyme. Still could not go back to sleep so here I am. Something is having an adverse impact on my eyes/eyesight. My eyes feel like they are 'bugging out' and my eyesight is blurry to the point of not being able to read very well even with my reading glasses. BUT, I feel fine. I'm having a cup of coffee and doing chores around the house. I may get sleepy later on ..... and I am fortunate in that I can take naps at will.
  16. SweetC's Avatar
    Hi, PK. No infusion/injection this week so 'life is good.' Been outside power washing the patio and what's on it and have to tell you my tail is dragging. Should sleep good tonight. Thanks for thinking of me. Hugs.
  17. protectkidz's Avatar
    Sweet, thinking about you today and hoping all is well
  18. maryjane's Avatar
    Good to hear you're feeling well after infusion day yesterday, Sweet! That dex surge may hit you yet, lol...be ready just in case!
  19. SweetC's Avatar
    Most people on chemo get cold. I stay HOT. My son/DIL brought me a Frogg toggs Chilly Mini cooling wrap this morning. You wet it to go around you neck and it keeps you super cool. If it stop cooling you take it off and swirl it around for a bit and it cools itself off again. It is so nice!
  20. SweetC's Avatar
    Infusion/injection yesterday. The Dex is not giving me the energy serge it did in the beginning and I have trouble sleeping on the night of the injection, but I feel good this morning and have a few things to do and places to go.
Page 1 of 8 123 ... LastLast